# SDR UALA2008122406989

- Difficulty date: December 22, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,487 hours, 8,240 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT 21ABC INOP.  REPLACED EMERGENCY LIGHT INOP AT SEAT 21ABC.  OPS CHECKED OKAY.
